Couldn't find what you looking for?

TRY OUR SEARCH!

I am suffer from 3 dents on my temples after i got cortisone shots. I have been advised to use elidel. They look so ugly, they are whitish pinkish in colour and dont get covered easily by foundation either. It looks like someone has scooped some skin out from a spoon and i have 3 of them in a sort of vertical line. Please tell me if it will go away. I am quite upset about it. Had I known it will leave such a horrific scar I would have never gone for a cortisone shot.

Reply

Loading...


that's unfortunate that you're s nurse. read up on your facts.
Reply

Loading...

"nurse" atrophy is loss of fat at the site causing a sink hole,  and while it's down played in resolving itself mine made a hole the size of a dime and very deep in my hip.  And it's not so when they pretend it resolves itself usually by 90 days. Mine was there for over a decade and is now gone.  Just as these shots will eventually destroy tendons, muscle and all, atrophy is loss of fat!!!

Maybe you are a nurse in a poor country? 

Reply

Loading...


ARE YOU A NURSE?????? .......of course cortisone cause atrophy I know by experienced and I went with a plastic surgeon and dermatologist both are the best in my state told me the cortisone cause atrophy and it's very unpredictable.
Reply

Loading...


My 11 year old son had a steriod shot for a cyst on his temple 6 months ago and it's still indented..discolored..perhaps a little better..but marginal at best..Did your son's cheek improve? thanks!
Reply

Loading...

I had a ganglion cyst on my wrist (no pain) and I went to a regular doctor who kept telling me it's not a big deal and I can just get surgery (an option I definitely did not want to do) he was quite pushy and then eventually he drained it for me. At the end he put a steroid shot (cortisone I believe) and no risks were communicated to me. Three months later, I noticed an indentation/dimpling on my wrist along with discoloration. I ended up booking an appointment with an orthopedic hand surgeon but on the side I ended up going to urgent care where the doctor thought that it may be fat atrophy (can’t confirm without doing x-rays which the orthopedic will handle) from the cortisone injection THREE months before! After this, I started googling "fat atrophy" and realized then that this is a side effect that was never discussed with me. Really annoyed. Also a bit disappointed by the "nurse" in this blog who states steroid shots do not cause atrophy. So far I have had this for three weeks and I really hope it does not get worse and that it just goes back to normal soon. Anyone else have this and how long did it take for you to get your hand back to normal?

Reply

Loading...


That's muscle atrophy. There is such a thing as fat atrophy. Please read up on your medical journals.
Reply

Loading...


Don't worry, the atrophy will be reversed in at least six months. It happened to me and I freaked out, but I'm back to normal now. Please pray, calm down, rub a lite amount of Retin-a, Vitamin C on it, message it and eat a healthy diet.
Reply

Loading...


test test test
Reply

Loading...


Its only temporary. The same thing happened to me and it will get better. One day your going to wake up, and it will be gone. Please keep the faith!!!!
Reply

Loading...


Hello! Thanks for the positive message. I am so frustrated with my indentation. I had a cortisone injection like a year ago and I still have the indentation and doesn't seem to get any better...is anything else I can do? Is there any hope of it's been a year? I can't believe there's people who say they are professionals and can do that harm to their patients in order to treat a pimple...I prefered my pimple...I'm so depressed...
Reply

Loading...

Did it go away for you?
Reply

Loading...

I know you wrote this a long time ago but it's not helpful to give advice on something you don't understand. Atrophy IS caused by cortisone shots. The dent usually fills in after a couple of months but it could take as long as a year...and sometimes it will never fill in. Dermal fillers are used for a temporary fix until it comes back and sometimes saline. You could keep doing dermal fillers but they aren't permanent fixes. Also, some people get more discoloration (blue) from dermal fillers so discuss that with the Derm before going ahead. Plastic surgery is a last resort. Sorry this happened to you and wish you the best of luck and hope the skin bounced back by now.
Reply

Loading...

i believe you are wrong a side effect of cortisone injections is fat atrophy, I had a sacral cortisone injection which has left me with a dent, a common side effect according to my GP and skin specialist. luckily for me a year later it seems to be recovering and the dent is nowhere near as deep.
Reply

Loading...

yes stay calm my dent is almost gone now , it has taken a year
Reply

Loading...